Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 50, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Jul 3, 2007, 1:17 PM CDT for Kenedy County, Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 3, 2007, 1:17 PM CDT (18:17 UTC)
- Expired
- Jul 3, 2007, 2:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Brownsville, TX
- Area
- Whole counties
County Kenedy County, TX
The radar
The Corpus Christi radar (KCRP), 96 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 6.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2518 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 601 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KBRO 031817
FFWBRO
TXC261-031900-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
117 PM CDT TUE JUL 3 2007
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN KENEDY COUNTY IN DEEP SOUTH TEXAS...
THIS INCLUDES THE CITY OF SARITA...
* UNTIL 200 PM CDT
* AT 114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 2708 9787 2685 9767 2662 9749 2661 9725
2732 9729 2729 9798
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 11:35 AM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Jul 3, 11:35 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 1135 AM CDT TUE JUL 3 2007 .DISCUSSION...LATE MORNING UPDATE SENT FOR INCREASED WINDS. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 88 80 89 79 / 70 40 70 20 BROWNSVILLE 90 79 90 78 / 70 50 70 20 HARLINGEN 91 77 91 77 / 70 50 70 20 MCALLEN 92 78 92 78 / 70 70 70 20 RIO GRANDE CITY 92 77 92 78 / 70 70 70 20 SOUTH PADRE ISLAND 87 82 89 80 / 50 40 70 20 && .BRO WATCHES/WARNINGS/ADVISORIES... TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ248>257. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON OUR INTERNET WEB PAGE AT: HTTP://WWW.SRH.NOAA.GOV/BRO 59/51
Hazardous weather outlook, Jul 3, 5:41 AM CDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...RETRAN NATIONAL WEATHER SERVICE BROWNSVILLE TX 541 AM CDT TUE JUL 3 2007 TXZ248>257-041100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 541 AM CDT TUE JUL 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER MUCH OF DEEP SOUTH TEXAS TODAY. SOME STORMS WILL PRODUCE TORRENTIAL RAINFALL RESULTING IN LIFE-THREATENING FLASH FLOODING. AS A RESULT...A FLASH FLOOD WATCH IS IN EFFECT FOR ZAPATA...JIM HOGG AND STARR COUNTIES TODAY. THIS DANGER IS PARTICULARLY SIGNIFICANT OVER STARR COUNTY. PLEASE REFER TO THE LATEST FLASH FLOOD WATCH STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER PORTIONS OF DEEP SOUTH TEXAS AT TIMES THROUGH WEDNESDAY. THE STRONGER STORMS WILL PRODUCE HEAVY RAINFALL WITH LOCALIZED FLOODING POSSIBLE THROUGH THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS ARE URGED TO PAY CLOSE ATTENTION TO THE LATEST WATCHES...WARNINGS AND ADVISORIES FROM THE NATIONAL WEATHER SERVICE. SPOTTER ACTIVATION MAY BE NEEDED TODAY. MARTIN
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 2:00 AM CDT | Flash Flood Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 23 hr |
| Jul 3, 3:23 AM CDT | Flash Flood Warning | BRO | Starr | 3 hr |
| Jul 3, 8:30 AM CDT | Flash Flood Warning | BRO | Kenedy | 60 min |
| Jul 3, 11:37 AM CDT | Special Marine Warning | BRO | 38 min | |
| Jul 3, 12:15 PM CDT | Flash Flood Warning | BRO | Kenedy, Willacy | 60 min |
| Jul 3, 12:29 PM CDT | Special Marine Warning | BRO | 46 min | |
| Jul 3, 12:42 PM CDT | Special Marine Warning | BRO | 48 min | |
| Jul 3, 1:12 PM CDT | Special Marine Warning | BRO | 48 min | |
| Jul 3, 1:20 PM CDT | Flash Flood Warning | BRO | Hidalgo, Willacy | 40 min |
| Jul 3, 1:29 PM CDT | Special Marine Warning | BRO | 46 min | |
| Jul 3, 2:23 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Kenedy, Willacy | 67 min |
| Jul 3, 3:16 PM CDT | Marine Weather Statement | BRO | 6 hr | |
| Jul 3, 3:23 PM CDT | Special Marine Warning | BRO | 52 min | |
| Jul 3, 3:34 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 56 min |
| Jul 3, 4:08 PM CDT | Special Marine Warning | BRO | 67 min | |
| Jul 3, 4:32 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 58 min |
| Jul 3, 4:41 PM CDT | Flash Flood Warning | BRO | Brooks, Kenedy | 64 min |
| Jul 3, 4:49 PM CDT | Tornado Warning | BRO | Cameron | 41 min |
| Jul 3, 4:54 PM CDT | Tornado Warning | BRO | Cameron | 51 min |
| Jul 3, 5:08 PM CDT | Special Marine Warning | BRO | 67 min | |
| Jul 3, 5:27 PM CDT | Flash Flood Warning | BRO | Hidalgo | 63 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.